Skip to content Skip to navigation

Existence of Solutions of IVPs for Differential Systems on Half Line with Sequential Fractional Derivative Operators

Volume 18, Number 1 (2015), 27 - 54

Existence of Solutions of IVPs for Differential Systems on Half Line with Sequential Fractional Derivative Operators

Price: $20.00

Abstract

In this article, we establish some existence results for solutions of a initial value problem of a nonlinear fractional differential system on half line involving the sequential Riemann-Liouville fractional derivatives. Our analysis relies on the Schauder fixed point theorem. An efficiency example is presented to illustrate the main theorem. As far as the author knows, the present work is perhaps the first one that deals with such kind of initial value problems for fractional differential systems on half line.